# SDR CA990308039

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Driveshaft
- Part number: 206040402003
- Condition: Misaligned
- Location: T/R Gearbox
- Part time: 10,735 hours
- Component: 206033004003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MISALIGNMENT OF DRIVESHAFT AND TAIL ROTOR GEARBOX CAUSING INPUT GEAR PREMATURE WEAR.
